# SDR CA140107008

- Difficulty date: January 7, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT401
- Aircraft time: 2,758 hours
- Engine: Pwa R1340AN1
- Propeller: Hamstd 22D40
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bearing
- Part number: 55601AM
- Condition: Worn
- Location: Rocker Arm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT VALVE CLEARANCE INSPECTION, THE EXHAUST VALVE ROCKER ARM ON THE NR 7 CYLINDER WAS FOUND WITH EXCESSIVE PLAY BOTH RADIALLY AND AXIALLY. UPON REMOVAL BEARING BALLS FELL OUT OF THE BEARING CAGE.
